# SDR DALA2023121310226

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 DTE, ERA 613497-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE SKIN BETWEEN STA 620 & STA 640, AND BETWEEN S -15L & S-16L. CORRECTIVE ACTION: REF ERA 613497-14. (0105557)
